# SDR AALA202405205911

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 29,301 hours, 13,946 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 38785
- Condition: Low Pressure
- Location: Rt Wing
- Part time: 11,384 hours, 5,381 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT ECAM MESSAGE SHOWN: RIGHT FUEL TANK PUMP 2 LOW PRESSURE. APPLYING THE ECAM PROCEDURE WE TURNED OFF THE RIGHT TANK PUMP. NO OTHER MESSAGES SHOWED. REPLACED RIGHT HAND WING FUEL PUMP 2.
